Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Irregular period. Taken BBT, duphaston. Suggest?

Hi ..Am taking my BBT for the last 5 months and cycles were irregular during last three months. And this is the first month of my medication with Siphene from Day3 to 7 and Duphaston for Day 16 to 25. Am ovulated on Day15 . I got my periods on excatly Day30 with a tempertaure drop, but on Day2 of periods and till now , the BBT is elevated which is abnormal for me. Kindly advice.
Asked On : Sun, 10 Mar 2013
Answers:  2 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2016

BBT chart gives a rough idea on estimation of ovulation time. But temperature may vary according to general illness, common cold & cough, pelvic infection, systemic disease, change in environment/ place etc.

So, you need to rule out these factors. 1-2 days variation of BBT is nothing so important during period. But you would continue to track down BBT on regular basis.

Kindly consult with your doctor if needed. Good luck.
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor